Lagrange interpolation and entire functions

Radwan Al-Jarrah; Kamel Al-Khaled

Revista colombiana de matematicas (1990)

  • Volume: 24, Issue: 3-4, page 115-124
  • ISSN: 0034-7426

How to cite


Al-Jarrah, Radwan, and Al-Khaled, Kamel. "Lagrange interpolation and entire functions." Revista colombiana de matematicas 24.3-4 (1990): 115-124. <>.

author = {Al-Jarrah, Radwan, Al-Khaled, Kamel},
journal = {Revista colombiana de matematicas},
keywords = {Lagrange interpolation polynomials},
number = {3-4},
pages = {115-124},
title = {Lagrange interpolation and entire functions},
url = {},
volume = {24},
year = {1990},

AU - Al-Jarrah, Radwan
AU - Al-Khaled, Kamel
TI - Lagrange interpolation and entire functions
JO - Revista colombiana de matematicas
PY - 1990
VL - 24
IS - 3-4
SP - 115
EP - 124
KW - Lagrange interpolation polynomials
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.